# SDR HEEA060425

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: 206053184102
- Condition: Corroded
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE ASSEMBLY HAS CORROSION BEYOND LIMITS.  REPLACED WITH SERVICEABLE CROSSTUBE.
